1 doctor weighed in:

Tapered off remeron (mirtazapine) after 6 months use. Feet and hands are cold and sweaty. Feeling uneasy and mild anxiety. Anything i can do?

1 doctor weighed in

In brief: Depends on reason...

...For remeron, (mirtazapine) and dosage.
At this point, your symptoms are unlikely to be due to the Remeron (mirtazapine) use or taper. If it was being used to help with anxious depression, it can be replaced. But that's jumping ahead a bit. The first question is why were you on it? Having clammy hands or feet goes hand in glove (bad pun, i know) with anxiety. Psychotherapy can help and med are best used with it, not alone.

In brief: Depends on reason...

...For remeron, (mirtazapine) and dosage.
At this point, your symptoms are unlikely to be due to the Remeron (mirtazapine) use or taper. If it was being used to help with anxious depression, it can be replaced. But that's jumping ahead a bit. The first question is why were you on it? Having clammy hands or feet goes hand in glove (bad pun, i know) with anxiety. Psychotherapy can help and med are best used with it, not alone.
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
51 years in practice
56M people helped
Continue
100,000 doctors available